# SDR CA090820011

- Difficulty date: August 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 9,731 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2110 · Cabin Compressor System
- Part: Mount Bracket
- Part number: 11791006013
- Condition: Cracked
- Location: A/C Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT SCHEDULED ENG INSP, WHICH INCLUDED LUBING AIR CONDITIONING COMPRESSOR QUILL SHAFT, FOUND BRACKET WHICH THE AIR CONDITIONING COMPRESSOR MOUNTS TO AND PIVOTS ON WAS CRACKED AND THE REAR LUG WAS BROKEN RIGHT OFF.   REPLACED WITH A SERVICEABLE PART.   THERE IS A SB (21-3932) FOR AN IMPROVED COMPRESSOR MOUNTING BRACKETS, HOWEVER, IT IS NOT APPLICABLE TO THIS SN (APPLIES TO FL-493 AND UP) THE SB ONLY REFERENCES A KIT NR TO INSTALL AND DOESN`T GIVE DETAILS, HOWEVER, WE INTEND TO RESEARCH THE PN AFFECTED WITH MFG TO DETERMINE APPLICABILITY.
